# SDR DALA1116329870

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 734 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 734, LBL-50 LT SIDE CUSP WEB CRACKED APPROX 1 IN.  STOP DRILLED CRACK IAW SRM 53-10-16.  REMOVED 1 FASTENER IAW 51-30-2.  REQUESTED NDT, NDT REPORTS CRACK CONTAINED.  RECEIVED LOCATED, DRILLED, FIT, TRIMMED, AND DEBURRED REPAIR DOUBLER IAW SRM 51-30-4.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-3. INSTALLED DOUBLER IAW SRM 51-30-2.  REQUIRED INSP COMPLETED.
